Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 428940, 12 pages
http://dx.doi.org/10.1155/2014/428940
Research Article

Folding Theory Applied to Residuated Lattices

1Departmen of Mathematics, University of Yaounde 1, P.O. Box 812, Yaounde, Cameroon
2Departmen of Mathematics, University of Dschang, P.O. Box 67, Dschang, Cameroon
3Departmen of Mathematics, University of Oregon, Eugene, OR 97403, USA

Received 14 February 2014; Revised 20 April 2014; Accepted 20 May 2014; Published 25 June 2014

Academic Editor: Radko Mesiar

Copyright © 2014 Albert Kadji et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Residuated lattices play an important role in the study of fuzzy logic based on -norms. In this paper, we introduce some notions of -fold filters in residuated lattices, study the relations among them, and compare them with prime, maximal and primary, filters. This work generalizes existing results in BL-algebras and residuated lattices, most notably the works of Lele et al., Motamed et al., Haveski et al., Borzooei et al., Van Gasse et al., Kondo et al., Turunen et al., and Borumand Saeid et al., we draw diagrams summarizing the relations between different types of -fold filters and -fold residuated lattices.